Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 14, NWS Lubbock, TX

May 28, 2007Lynn County, Texas

NWS Lubbock, TX issued this flash flood warning at May 28, 2007, 9:06 PM CDT for Lynn County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 28, 2007, 9:06 PM CDT (02:06 UTC)
Expired
May 29, 2007, 12:00 AM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Whole counties

County Lynn County, TX

The radar

The Lubbock radar (KLBB), 53 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 10:25 PM CDTFLASH FLOODNew Home, TXMOST FARM TO MARKET ROADS WEST OF NEW HOME ARE FLOODED. REPORTS OF PEOPLE STRANDED IN VEHICLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
2262 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLUB 290207
FFWLUB
TXC305-290500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
906 PM CDT MON MAY 28 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LYNN COUNTY IN NORTHWEST TEXAS.

* UNTIL MIDNIGHT CDT

* AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN IN EXCESS OF 3 INCHES HAS FALLEN OVER THE LAST
  HOUR. THIS THUNDERSTORM WAS LOCATED NEAR NEW HOME...OR ABOUT 10
  MILES NORTHWEST OF TAHOKA...MOVING SOUTHEAST AT 5 MPH.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE
  NEW HOME...GRASSLAND...WILSON AND TAHOKA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3311 10206 3297 10157 3337 10157 3338 10205

$$
1 follow-up statement
000 
WGUS74 KLUB 290340
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1030 PM CDT MON MAY 28 2007

TXC305-290500-
LYNN TX-
1030 PM CDT MON MAY 28 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
LYNN COUNTY...

AT 1025 PM CDT...THE LYNN COUNTY EMERGENCY MANAGER REPORTED THAT ALL 
ROADS AND FARM TO MARKET ROADS WEST OF HIGHWAY 87 ARE IMPASSABLE DUE 
TO FLOODING FROM HEAVY RAINFALL. 

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO MODERATE 
RAINFALL OVER THE WARNED AREA. THE STRONGEST THUNDERSTORMS HAVE 
MOVED WELL SOUTH OF THE REGION BUT ADDITIONAL SHOWER AND 
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER THE NEXT HOUR OR TWO. 
DOPPLER RADAR ESTIMATES OF 2 TO 4 INCHES OF RAINFALL HAVE FALLEN  
WITH ISOLATED AMOUNTS APPROACHING 4 TO 6 INCHES ESPECIALLY OVER THE 
NORTHERN PART OF LYNN COUNTY THIS EVENING. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TENTH TO ONE QUARTER OF AN INCH 
ARE EXPECTED WITH ISOLATED AMOUNTS UP TO ONE HALF INCH POSSIBLE.. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LUBBOCK.

LAT...LON 3311 10205 3297 10157 3337 10157 3338 10205

$$

KW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:09 PM CDT, 5 hours 57 minutes earlier.

Area forecast discussion, May 28, 3:09 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
309 PM CDT MON MAY 28 2007

.SHORT TERM...
UPPER LOW CONTINUING SLOWLY TO THE EAST-SOUTHEAST CROSSING NEAR
RUIDOSO NEW MEXICO AT THIS TIME...STILL EXPECTED TO MOVE OUT ACROSS
SOUTHEAST NEW MEXICO EARLY THIS EVENING THEN ACROSS NORTHERN PERMIAN
BASIN EARLY TONIGHT. 50KT UPPER LEVEL JET ROTATING AROUND LOW
CREATING MODESTLY FAVORABLE SHEAR PROFILE THOUGH MAY BE LEADING
TOWARDS GREATER SUBSIDENCE IN ADVANCE. MOISTURE PULLING FURTHER
NORTH ACROSS SOUTH PLAINS WITH SLIGHT CONVERGENCE MAY BE ENOUGH TO
CONTINUE MENTION OF CHANCE THUNDERSTORMS MOST AREAS EARLY TONIGHT.
WE HAVE ALSO ADDED A LIKELY SECTION OVER SOUTHERN ZONES WHERE
OUTFLOWS SEEM MOST LIKELY DESTINED FROM NEW MEXICO BY EARLY
EVENING...ALTHOUGH LACK OF A CUMULUS FIELD IN ADVANCE IS A PROBLEM
FOR STORM CHANCES. FOR NOW WE WILL CONTINUE NEAR OUR WRF/NAM MODEL
OUTPUT IN THIS REGARD. QUICK BURST OF HEAVY RAIN LEADING TO LOCAL
STORM RUN-OFF ISSUES STILL SEEMS THE PRIMARY THREAT ALTHOUGH AS
STATED EARLIER WE ALSO CANNOT RULE OUT A VERY LOW SEVERE RISK. LOW
SHOULD SPIN OUT TO OUR SOUTHEAST LATER TONIGHT WITH DIMINISHING
CHANCES AFTER MIDNIGHT.

ATMOSPHERE WILL GO INTO BRIEF SHORT-WAVE RIDGING EARLY TUESDAY WITH
MODEST LEE-SIDE PRESSURE FALLS SUPPORTING A LOW LEVEL JET TONIGHT.
STRATUS TRANSPORT NORTHWARD LOOKS A GOOD BET EASTERN SOUTH PLAINS
AND ROLLING PLAINS. DRY-LINE WILL TIGHTEN BY MIDDAY TUESDAY WITH
PERHAPS A TREND TOWARDS BULGING THE DRY-LINE EASTWARD LATE MORNING
INTO THE EARLY AFTERNOON. WRF/NAM HINTS AT AN ELEVATED CAP ISSUE FOR
SOUTHERN ZONES NEAR THE 700 MB LEVEL...ALTHOUGH NOT YET A FATAL CAP.
WE HAVE TRIMMED OUR MENTION OF THUNDER TUESDAY AFTERNOON FROM MINIMAL
SOUTHWEST TO SOLID CHANCE NORTHEAST. ANY STORMS DEVELOPING TUESDAY
AFTERNOON MAY HAVE SOME POTENTIAL TO STRENGTHEN GIVEN MORE FAVORABLE
MID AND UPPER LEVEL SHEAR PROFILE. WARMED MAXIMUM TEMPERATURES
SLIGHTLY TUESDAY...ESPECIALLY WESTERN ZONES BEHIND DRY-LINE...THOUGH
IN GENERAL KEPT A NOTCH BELOW MOST GUIDANCE. FIRST 90 DEGREE OF THE
YEAR MAY THREATEN KLBB DEPENDING ON HOW STRONG DOWNSLOPE SOUTHWEST
WINDS DEVELOP LATE IN THE DAY.  MCQUEEN

.LONG TERM...
MODELS IN VERY GOOD AGREEMENT ON BRINGING MID/UPPER LOW CURRENTLY
OVER IDAHO SLOWLY EASTWARD TO NEAR SOUTHEAST MONTANA BY WEDNESDAY
MORNING WHERE IT BECOME QUASI-STATIONARY THROUGH FRIDAY THEN IT
BEGINS TO MOVE SLOWLY ACROSS THE NORTHERN PLAINS TOWARD THE UPPER
MID WEST BY SATURDAY MORNING. DRY LINE IS EXPECTED TO MOVE INTO
BIG COUNTRY/SOUTHERN LOW ROLLING PLAINS BY EARLY WEDNESDAY MORNING
WITH A COLD FRONT MOVING INTO THE EXTREME SOUTHERN TEXAS PANHANDLE.
COLD FRONT TO MOVE INTO THE PERMIAN BASIN WEDNESDAY AFTERNOON WITH
ANOTHER COLD FRONT THEN EXPECTED TO MOVE INTO THE SOUTH PLAINS
WEDNESDAY NIGHT/EARLY THURSDAY MORNING. THERE IS SOME DIFFERENCE
IN MODELS WITH HANDLING OF FRONT...HOWEVER THERE A CONSENSUS THAT
FRONT WILL BECOME QUASI-STATIONARY SOMEWHERE ACROSS THE PERMIAN
BASIN/SOUTHERN SOUTH PLAINS BEFORE WASHING OUT BY SATURDAY MORNING.
WITH FRONT OVER OR NEAR THE FORECAST AREA WILL CONTINUE CHANCE OF
POPS THROUGH THURSDAY NIGHT. MODELS SHOW NORTHWEST FLOW ALOFT
ACROSS THE REGION OVER THE WEEKEND AND INTO THE BEGINNING OF NEXT
WEEK. CANNOT RULE OUT POSSIBILITY OF SOME POPS AND WILL CONTINUE
SLIGHT CHANCE FOR THE WEEKEND. TEMPERATURES TO BE BELOW NORMAL
THROUGH THE END OF THE WORK WEEK THEN CLIMB BACK TO NEAR NORMAL
FOR THE WEEKEND.

&&

.AVIATION...
CHANCE OF THUNDERSTORMS BOTH KLBB AND KCDS THIS EVENING THOUGH
CURRENT RADAR DISPLAY IS UNIMPRESSIVE. MAY NEED TO WAIT FOR THE LOW
TO STEER OUT ACROSS SOUTHERN PLAINS THIS EVENING. LOW LEVEL JET TONIGHT
SHOULD LEAD TO STRATUS AFTER MIDNIGHT AND MAY CAUSE LLWS ISSUES. RM

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  87  55  80  53 /  20  20  40  30  40
TULIA         57  84  54  81  56 /  30  30  40  30  40
PLAINVIEW     57  87  58  83  57 /  30  30  40  30  40
LEVELLAND     57  90  59  82  59 /  40  20  30  30  40
LUBBOCK       59  89  61  83  61 /  40  20  40  30  40
BROWNFIELD    57  90  58  87  59 /  60  20  30  30  40
CHILDRESS     63  85  66  85  63 /  40  40  50  40  40
SPUR          61  85  63  85  61 /  50  30  40  30  40
ASPERMONT     63  87  65  86  64 /  50  30  40  30  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/08
Hazardous weather outlook, May 28, 11:43 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1143 AM CDT MON MAY 28 2007

TXZ021>044-291645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1143 AM CDT MON MAY 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE
SOUTHERN SOUTH PLAINS INTO THE PERMIAN BASIN AS A DISTURBANCE
MOVES OUT OF NEW MEXICO INTO WEST TEXAS. STRONG DAYTIME HEATING
IN THE PRESENCE OF THIS DISTURBANCE WILL GENERATE MODERATE
INSTABILITY ACROSS MUCH OF THE AREA THIS AFTERNOON. ALTHOUGH WIND
FIELDS REMAIN WEAK...SUFFICIENT TURNING WITH HEIGHT MAY ALLOW A
FEW STORMS TO ORGANIZE AND BECOME SEVERE. THE MAIN THREAT FROM
THESE STORMS WILL BE HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH.
THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A CLUSTER AND MOVE
EAST INTO THE WESTERN ROLLING PLAINS THIS EVENING. AREAS SOUTH OF
A LINE FROM LEVELLAND TO JAYTON WILL MOST LIKELY EXPERIENCE
THUNDERSTORMS THIS AFTERNOON AND EVENING...INCLUDING LAKE ALAN
HENRY.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE IN THE VICINITY
OF THE CAPROCK ACROSS THE FAR SOUTHERN PANHANDLE. THUNDERSTORMS
HERE ARE EXPECTED TO BE MORE ISOLATED BUT SUFFICIENT INSTABILITY
COULD RESULT IN HAIL TO QUARTER SIZE AND WIND GUSTS APPROACHING 60
MPH FROM THE STRONGEST STORMS.

LOCALIZED FLOODING WILL ALSO REMAIN A CONCERN TODAY DUE TO HIGH
MOISTURE LEVELS IN THE ATMOSPHERE AND ANTICIPATED SLOW STORM
MOTION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AS A
COLD FRONT APPROACHES THE AREA AND A DRYLINE EXTENDS SOUTH IN THE
VICINITY OF THE CAPROCK. A STORM SYSTEM MOVING INTO THE CENTRAL
ROCKIES WILL ALLOW STRONGER WESTERLY FLOW IN THE MID LEVELS WHICH
WILL AID STORM ORGANIZATION. STORMS WILL INITIALLY BE ISOLATED
ALONG THE DRYLINE DURING THE LATE AFTERNOON BUT BECOME MORE
WIDESPREAD AS THEY DEVELOP ALONG THE ADVANCING COLD FRONT DURING
THE EVENING. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER LOCAL LAW
ENFORCEMENT AND SPOTTER GROUPS SHOULD CLOSELY MONITOR THE WEATHER
ESPECIALLY ACROSS THE SOUTHERN SOUTH PLAINS.

In the hours before

Local storm report, May 28, 6:54 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 W WOODROW             33.45N 101.90W
05/28/2007  M1.00 INCH       LUBBOCK            TX   NWS EMPLOYEE

            QUARTER SIZED HAIL REPORTED BY NWS EMPLOYEE

&&

JDV
Local storm report, May 28, 6:57 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2.5 N SLIDE             33.45N 101.93W
05/28/2007  E1.25 INCH       LUBBOCK            TX   BROADCAST MEDIA

            HALF DOLLAR SIZED HAIL REPORTED BY BROADCAST MEDIA

&&

JDV
Local storm report, May 28, 8:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
802 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             2 S WOODROW             33.42N 101.84W
05/28/2007  E1.00 INCH       LUBBOCK            TX   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED QUARTER SIZED HAIL JUST
            SOUTH OF WOODROW

&&

JDV
Local storm report, May 28, 8:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
849 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             10 N PLAINVIEW          34.34N 101.72W
05/28/2007  E0.88 INCH       SWISHER            TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED NICKEL SIZE HAIL JUST SOUTH OF
            KRESS ALONG THE SWISHER AND HALE COUNTY LINE

&&

JDV
Local storm report, May 28, 8:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             6 NNW ROPESVILLE        33.49N 102.19W
05/28/2007  E0.88 INCH       HOCKLEY            TX   PUBLIC

            NICKEL SIZED HAIL REPORTED

&&

JDV
Local storm report, May 28, 9:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
906 PM CDT MON MAY 28 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             5 S WOODROW             33.37N 101.84W
05/28/2007  E0.75 INCH       LYNN               TX   PUBLIC

            PENNY SIZED HAIL REPORTED. REPORT RELAYED BY NWS
            MIDLAND.

&&

JDV

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:09 PM CDTSevere Thunderstorm WarningLUBLynn36 min
May 28, 7:32 PM CDTSevere Thunderstorm WarningLUBLubbock28 min
May 28, 7:55 PM CDTSevere Thunderstorm WarningLUBTerry50 min
May 28, 8:04 PM CDTSevere Thunderstorm WarningLUBLynn56 min
May 28, 8:21 PM CDTSevere Thunderstorm WarningLUBHale, Swisher54 min
May 28, 8:30 PM CDTSevere Thunderstorm WarningLUBHockley45 min
May 28, 8:42 PM CDTSevere Thunderstorm WarningLUBTerry33 min
May 28, 8:57 PM CDTSevere Thunderstorm WarningLUBLubbock63 min
May 28, 9:00 PM CDTSevere Thunderstorm WarningLUBLynn60 min
May 28, 9:07 PM CDTSevere Thunderstorm WarningLUBGarza38 min
May 28, 9:15 PM CDTSevere Thunderstorm WarningLUBHale60 min
May 28, 10:09 PM CDTSevere Thunderstorm WarningLUBFloyd66 min
May 28, 10:13 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 28, 11:04 PM CDTFlash Flood WarningLUBFloyd3 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.